Items where Author is "Merai, Laszlo"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried and Merai, Laszlo (2022) On a class of functions with the maximal number of bent components. IEEE Transactions on Information Theory, 68 (9). pp. 6174-6186. ISSN 0018-9448 (Print) 1557-9654 (Online)

This list was generated on Sun Nov 27 10:56:05 2022 +03.